# SDR A6WA2018111446159

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 40,378 hours, 37,840 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Broken
- Location: Elevator Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE AUTOPILOT COULD NOT HOLD AN ALTITUDE.  A/C WOULD CLIMB AND/OR DESCENT AT 20-500 FT/MIN.  DURING T/S WE FOUND THAT THE AFT CABLE TO THE ELEVATOR SERVO MOUNT WAS SNAPPED IN TWO PIECES.  WE HAD TO REPLACE ALL 3 CABLES AND THE SERVO MOUNT AS A PRECAUTION.
